# SDR 2003F00646

- Difficulty date: November 14, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR, SERVICE DOOR AND FORWARD, BULKHEAD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY.  (M)
